Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Convergence of weighted polynomial multiple ergodic averages


Author: Qing Chu
Journal: Proc. Amer. Math. Soc. 137 (2009), 1363-1369
MSC (2000): Primary 37A05, 37A30
Published electronically: October 16, 2008
MathSciNet review: 2465660
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we study weighted polynomial multiple ergodic averages. A sequence of weights is called universally good if any polynomial multiple ergodic average with this sequence of weights converges in $ L^{2}$. We find a necessary condition and show that for any bounded measurable function $ \phi$ on an ergodic system, the sequence $ \phi(T^{n}x)$ is universally good for almost every $ x$. The linear case was covered by Host and Kra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37A05, 37A30

Retrieve articles in all journals with MSC (2000): 37A05, 37A30


Additional Information

Qing Chu
Affiliation: Université Paris-Est, Laboratoire d’Analyse et de Mathématiques Appliquées, UMR CNRS 8050, 5 bd Descartes, 77454 Marne la Vallée Cedex 2, France
Email: qing.chu@univ-mlv.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09614-7
PII: S 0002-9939(08)09614-7
Keywords: Weighted ergodic averages, universally good sequences, Wiener-Wintner ergodic theorem, nilsequences
Received by editor(s): February 21, 2008
Received by editor(s) in revised form: April 14, 2008
Published electronically: October 16, 2008
Communicated by: Bryna Kra
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.